Carleson measure characterizations of BMOA on pseudoconvex domains

Hyeonbae Kang, Hyung Woon Koo

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give various versions of Carleson measure characterization of BMOA on pseudo-convex domains of finite type in ℂ2 as well as on strongly pseudo-convex domains in ℂn.

Original languageEnglish
Pages (from-to)279-291
Number of pages13
JournalPacific Journal of Mathematics
Volume178
Issue number2
Publication statusPublished - 1997 Apr 1
Externally publishedYes

Fingerprint

Carleson Measure
Pseudoconvex Domain
Finite Type

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Carleson measure characterizations of BMOA on pseudoconvex domains. / Kang, Hyeonbae; Koo, Hyung Woon.

In: Pacific Journal of Mathematics, Vol. 178, No. 2, 01.04.1997, p. 279-291.

Research output: Contribution to journalArticle

@article{82f3f7c887c348519821664b0137fcc9,
title = "Carleson measure characterizations of BMOA on pseudoconvex domains",
abstract = "We give various versions of Carleson measure characterization of BMOA on pseudo-convex domains of finite type in ℂ2 as well as on strongly pseudo-convex domains in ℂn.",
author = "Hyeonbae Kang and Koo, {Hyung Woon}",
year = "1997",
month = "4",
day = "1",
language = "English",
volume = "178",
pages = "279--291",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - Carleson measure characterizations of BMOA on pseudoconvex domains

AU - Kang, Hyeonbae

AU - Koo, Hyung Woon

PY - 1997/4/1

Y1 - 1997/4/1

N2 - We give various versions of Carleson measure characterization of BMOA on pseudo-convex domains of finite type in ℂ2 as well as on strongly pseudo-convex domains in ℂn.

AB - We give various versions of Carleson measure characterization of BMOA on pseudo-convex domains of finite type in ℂ2 as well as on strongly pseudo-convex domains in ℂn.

UR - http://www.scopus.com/inward/record.url?scp=0041047535&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041047535&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0041047535

VL - 178

SP - 279

EP - 291

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -